# SDR SIMA20160911002

- Difficulty date: September 11, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,428 hours, 10,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 210-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER NOSE SKIN PANEL HAS FIVE DAMAGED AREAS BETWEEN BS 210 AND 235, STRINGERS 15AR AND SKIN SPLICE.   REMOVED AND REPLACED THE SKIN PANEL IAW ERS-CR=53MR-2327.  MAJOR REPAIR.
